# SDR SWAA2016070753578

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 32,816 hours, 15,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY SLIDE LOWER GIRT APRON LOOSE.  SECURED GIRT ASSEMBLY IAW MM.
